# SDR DL76S070824

- Difficulty date: June 22, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 60,887 hours, 28,696 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Swivel Fitting
- Part number: 113T11105
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND INSIDE THE LUG BORES AND ON THE BUSHINGS OF THE LT AND RT MLG SIDE STRUT SWIVEL FITTINGS.  REPAIRED PER ERA 01-462303-14 REV ORG.
